MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH ALTALYNE ULTRA 5.5 X 300MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH ALTALYNE ULTRA 5.5 X 300MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 179796300S
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional product code: nkb.D9: complainant part is not expected to be returned for manufacturer review investigation.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an unknown surgery for adolescent idiopathic scoliosis performed on (b)(6) 2024.In the surgery, altalyne was used for both side.The surgeon used the rod cutter in question to cut the rod in question.The rod was not cut where intended and the rod was not long enough.He or she tried to make another rod with the remaining end, and when he or she cut it just short of the hex, the cut line was applied at the hex and the rod bent and could not be cut properly.He or she then managed to cut that rod, but it was not long enough, so the surgeon opened a new rod.The surgeon tried to cut the new rod again with the rod cutter, but it got stuck and could not be cut.The surgeon opened the new rod again and cut it with the mm table rod cutter that the hospital kept as a spare.After rod rotation and kyphosis formation, the rod was stretched and the length of the other rod was not long enough, so another rod was opened.Patient status/ outcome: stable.No further information is available.This report is for one (1) altalyne ultra 5.5 x 300mm.This is report 1 of 1 for complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4, h4: lot provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTALYNE ULTRA 5.5 X 300MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
ARCH-SEABROOK
15 woodworkers way, seabrook
seabrook
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key18578836
Report Number1526439-2024-00695
Device Sequence Number7852900
Product Code KWP
UDI-Device Identifier10705034566481
UDI-Public(01)10705034566481
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179796300S
Device Lot NumberGM60493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TABLETOP ROD CUTTER.
Patient SexUnknown